您现在的位置: 中国科技创新网 > 文章中心 > 创新人物百科 > 教育学家 > 文章正文
专家信息 科学研究 论文专著 荣誉奖励

专家信息:


魏俊杰,男,汉族,博士学位,教授,博士生导师。现任哈尔滨工业大学(威海)数学系主任。

教育及工作经历:

1975年-1978年,毕业于东北师范大学数学系。

1978年9月-1986年8月,东北师范大学数学系,助教。

1986年9月-1988年8月,东北师范大学数学系,讲师。

1988年9月-1994年8月,东北师范大学数学系,副教授。

1992年-1995年,毕业于吉林大学数学研究所,获博士学位。

1993年5月-1994年2月,加拿大York大学,访问学者。

1994年9月-2001年12月,东北师范大学数学系,教授。

1997年9月-1998年4月,加拿大Dalhousie大学,访问学者(加方资助)。

2000年5月-2000年7月,美国Mississippi州立大学,访问学者(美方资助)。

2001年3月-目前,东北师范大学数学系,博士生导师。

2002年1月-2003年1月,西班牙马德里Complutense大学,博士后研究(西班牙教育文化体育部资助)。

教学情况:

主讲课程:

数学分析 本科生

常微分方程 本科生

实变函数 本科生

偏微分方程 本科生

常微分方程定性理论 研究生

常微分方程分支理论 研究生

泛函微分方程基本理论 研究生

培养博士生情况:

资料更新中……

科学研究:


研究方向:

泛函微分方程的理论及其应用,包括泛函微分方程的振动理论,稳定性理论,分支理论和解映射的复杂性等;应用包括建立和改进在生态学,神经科学,物理学及化学等领域中提出的时滞微分方程的数学模型,进而以泛函微分方程理论为基础,对相应的数学模型加以研究,再用所得数学结果对该数学模型刻画的实际过程给出数学解释并预测其发展趋势。

承担科研项目情况:

1. 哈尔滨工业大学,常微分方程与泛函微分方程周期解、稳定性及振动解研究,1989。

2. 哈尔滨工业大学,泛函微分方程与常微分方程解的性态、分支及边值问题研究,1993。

3. 哈尔滨工业大学,泛函微分方程分支与周期解研究,1997。

4. 国家自然科学基金,时滞微分方程得分支理论及应用,2005.1-2007.12。

5. 哈尔滨工业大学,泛函微分方程的分支理论及应用,2006。

6. 教育部高校博士点基金,泛函微分方程的分支理论及应用,2006.1-2008.12。

7. 国家自然科学基金,时滞动力系统中的分支理论及其应用,2008.1-2010.12。

8. 哈尔滨工业大学,无穷维动力系统中的分支理论及应用,2010。

9. 国家自然科学基金(重点子项目),时滞微分方程与离散系统的定性理论及相关问题,2011.1-2014.12。

科研成果:

1. 常微分方程与泛函微分方程周期解、稳定性及振动解研究,1989年,国家教委科技进步奖二等奖。

2. 泛函微分方程与常微分方程解的性态、分支及边值问题研究,1993年,国家教委科技进步奖三等奖。

3. 泛函微分方程分支与周期解研究,1997年,国家教委科技进步奖三等奖。

4. 泛函微分方程的分支理论及应用,2006年,黑龙江省自然科学二等奖。

5. 无穷维动力系统中的分支理论及应用,2010年,教育部全国高等学校科学研究优秀成果二等奖。

6. 半线性偏微分方程的分支理论及其应用,2010年,指导学生获全国优秀博士学位论文提名奖。

8. 一个推广的具时滞反馈的摩擦模型的分支分析,2011年,指导学生获黑龙江省第七届优秀硕士学位论文。

资料更新中……

论文专著:


出版专著:

高等教育出版社,常微分方程(二),2001。

发表中文论文:

1 时滞动力系统的Hopf-transcritical分支 蒋卫华; 魏俊杰 哈尔滨工业大学数学系 【会议】中国力学学会学术大会'2009论文摘要集 2009-08-24

2 一类具时滞的神经网络模型的Hopf分支 段文英; 魏俊杰; 沈启宏 东北林业大学数学系; 哈尔滨工业大学数学系; 东北师范大学数学系 哈尔滨 【期刊】数学年刊A辑(中文版) 2003-12-25

3 具时滞的人类呼吸系统模型的稳定性与分支 沈启宏; 魏俊杰 迈阿密大学数学系; 哈尔滨工业大学数学系 P; Box2 490 85迈阿密美国哈尔滨工业大学数学系哈尔滨 【期刊】应用数学和力学 2004-11-15

4 多时滞捕食-食饵系统正平衡点的稳定性及全局Hopf分支 宋永利; 韩茂安; 魏俊杰 上海交通大学数学系; 哈尔滨工业大学数学系 上海 【期刊】数学年刊A辑(中文版) 2004-12-25

5 具时滞的二维神经网络模型的分支 魏俊杰; 张春蕊; 李秀玲 哈尔滨工业大学数学系; 东北林业大学森林植物生态学教育部重点实验室; 长春税务学院基础部 哈尔滨 【期刊】应用数学和力学 2005-02-15

6 关于二阶指数多项式的零点分布 魏俊杰; 段文英 东北师范大学数学系; 东北林业大学师范学院 吉林长春; 黑龙江哈尔滨 【期刊】东北师大学报(自然科学版) 2001-09-23

资料更新中……

English:

1 Periodicity and synchronization in blood-stage malaria infection J. Math. Biol. 63 (2011)3: 557-574 SCI 科研论文 第三作者

2 Uniqueness of traveling waves for nonlocal lattice equations Proc. Amer. Math. Soc. 139(2011) 1361-1373. SCI 科研论文 第二作者

3 Dynamics and pattern formation in a diffusive predator-prey system with strong Allee effect in prey J. Differental Equations 251(2011)4-5 :1276-1 SCI 科研论文 第三作者

4 Stability and Hopf bifurcation in a diffusive predator-prey system with delay effect Nonlinear Analysis: WAP 12(2011)4: 1998-2011 SCI 科研论文 第二作者

5 Bifurcation analysis in a discrete BAM network model with delays Journal of Difference Equations and Applications 17(2011)1: 69–84 SCI 科研论文 第二作者

6 Predator-prey system with strong Allee effect in prey J. Mathematical Biology (2011) 62:291–331 SCI 科研论文 第三作者

7 Bifurcation analysis in a neutral differential equation J. Math. Anal. Appl. 378 (2011)2: 387-402 SCI 科研论文 第三作者

8 BifurcationA nalysiso f a NFDEA risingf rom Multiple-delay Feadback ontrol International Journal of Bifurcation and Chaos 21(2011) 3: 759-774. SCI 科研论文 第二作者

9 Hopf bifurcation analysis of a food-limited population model with delay Nonlinear Analysis Series B: Real World Applications 11(2010)2:1087-1095 SCI 科研论文 第二作者

10 Hopf Bifurcation for Neutral Functional Differential Nonlinear Analysis Series B: Real World Applications 11(2010)3:1269-1277 SCI 科研论文 第二作者

11 Bifurcation analysis in a diffusive "food-limited" model with time delay Applicable Analysis 89(2010)7, 1161-1181 SCI 科研论文 第三作者

12 Bifurcation analysis in a delayed diffusive Nicholson blowflies equation Nonlinear Analysis Series B: Real World Applications 11(2010)3:1692-1703 SCI 科研论文 第二作者

13 Bifurcation analysis in an age-structured model of a single species living in two identical patches Applied Mathematical Modelling 34(2010) 4:1068-1077 SCI 科研论文 第二作者

14 Multiple Bifurcation Analysis and Spatiotemporal Patterns in a 1-D Gierer-Meinhardt Model of Morphogenesis International Journal of Bifurcation and Chaos 20(2010)4:1007-1025 SCI 科研论文 第三作者

15 Spatiotemporal pattern formation and multiple bifurcations in a diffusive bimolecular model Nonlinear Analysis: Real World Applications 11 (2010) 3770-3781 SCI 科研论文 第三作者

16 Bifurcation analysis in a predator–prey system with stage-structure and harvesting Journal of the Franklin Institute 347 (2010) 1097–1113 SCI 科研论文 第二作者

17 Global Hopf Bifurcation Analysis for a Time-delayed Model of Asset Prices Discrete Dynamics in Nature and Society 2010, art. no. 43282 SCI 科研论文 第二作者

18 Spreading speeds and travelling waves for non-monotone time-delayed lattice equations Proc. R. Soc. A 466(2010)1919-1934 SCI 科研论文 第二作者

19 Stability and bifurcation analysis in hematopoietic stem cell dynamics with multiple delays Physica D 239 (2010) 2011-2024 SCI 科研论文 第二作者

20 Bifurcation analysis of Rossler system with multiple delayed feedback ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS 63(2010)1-22 SCI 科研论文 第三作者

21 Global Asymptotical Behavior of the Lengyel-Epstein Reaction-Diffusion System Appl. Math. Letters 22 (2009)52–55 SCI 科研论文 第二作者

22 Bifurcation analysis of Mackey-Glass electronic circuits model with delayed feedback Nonlinear Dynamics 57(2009)1-2: 85-96 SCI 科研论文 第二作者

23 Hopf bifurcation analysis of diffusive Bass with delay under “negative-word-of-mouth” International Journal of Bifurcation and Chaos 19(2009)3:1059-1067 SCI 科研论文 第三作者

24 Hopf bifurcation analysis in a model of oscillatory gene expression with delay Proceedings of the Royal Society of Edinburgh A 139A(2009)879–895 SCI 科研论文 第一作者

25 Bifurcation and Spatiotemporal Patterns in a Homogeneous Diffusive Predator-Prey System Journal of Differential Equations 246 (2009) 1944-1977 SCI 科研论文 第二作者

26 Bifurcation analysis of discrete survival red blood cells model Communications in Nonlinear Science and Numerical Simulation 14(2009)8: 3358-3368 SCI 科研论文 第二作者

27 Hopf Bifurcations in a Reaction-Diffusion Population Model with Delay Effect Journal of Differential Equations 247(2009) 4: 1156-11 SCI 科研论文 第二作者

28 Market stability switches in a continuous-time financial market with heterogeneous beliefs Economic Modelling 26(2009):1432-1442 SCI 科研论文 第三作者

29 Stability and bifurcation analysis in a basic model of the immune response with delays Chaos, Solitons & Fractals 41 (2009) 1223–1234 SCI 科研论文 第二作者

30 Stability and bifurcation analysis in a delayed SIR model Chaos, Solitons & Fractals 35(2008) 609-619 SCI 科研论文 第二作者

31 Bifurcation Analysis on a Discrete Model of Nicholson Blowflies Journal of Difference Equations and Applications 14(2008)7:737-746 SCI 科研论文 第二作者

32 Bifurcation analysis in a class of neural networks with delays Nonlinear Analysis Series B: Real World Applications 9(2008)5:2234-2252 SCI 科研论文 第一作者

33 Bifurcation analysis in an approachable haematopoietic stem cells model J. Math. Anal. Appl. 245(2008)276-285 SCI 科研论文 第二作者

34 Spatial Dynamics of A Nonlocal and Time-delayed Reaction-Diffusion System J. Differential Equations 245(2008) 2749-2770 SCI 科研论文 第二作者

35 A Study of Singularities for Magnetic Bearing Systems with Time Chaos, Solitons and Fractals 2008,36(3) SCI 科研论文 第三作者

36 Hopf bifurcation analysis in a tri-neuron network with time delay Nonlinear Analysis Series B: Real World Applications 9(2008)9-25 SCI 科研论文 第一作者

37 Diffusion-Driven Instability and Bifurcation in the Lengyel-Epstein System Nonlinear Analysis Series B: Real World Applications 9( 2008)3: 1038-1051 SCI 科研论文 第二作者

38 Hopf bifurcation analysis in a tri-neuron network with time delay Nonlinear Analysis Series B: Real World Applications 9(2008)9-25 SCI 科研论文 第二作者

39 Bifurcation analysis in Van der Pol’s oscillator with delayed feedback J. Comp. Appl. Math. 213(2008)2-1: 604-61 SCI 科研论文 第二作者

40 Bifurcations for a predator-prey system with two delays Journal of Mathematical Analysis and Applications 337( 2008)1: 466-479 SCI 科研论文 第三作者

41 Normal forms for NFDEs with parameters and application to the lossless transmission line Nonlinear. Dynamics 52(2008)199-206 SCI 科研论文 第二作者

42 Hopf bifurcation analysis in a Mackey-Glass system International .J. Bifurcation and Chaos 17(2007)6:2146-2157 SCI 科研论文 第一作者

43 Bifurcation analysis in a scalar delay differential equation Nonlinearity 20(2007) 2483-2498 SCI 科研论文 第一作者

44 Singularity analysis on a planar system with multiple delays J. Dynam. Diff. Equns 19(2007)2:437-456 SCI 科研论文 第二作者

45 Bifurcation analysis in a time-delay model for prey-predator growth with stage-structure Nonlinear. Dynamics 49(2007)285-294 SCI 科研论文 第二作者

46 Stability switches and Hopf bifurcations in a pair of delay-coupled oscillators J. Nonlinear Sciences 17 (2007) 145-166 SCI 科研论文 第二作者

47 Bifurcation analysis on a survival red blood cells model J. Math. Anal. Appl. 316(2006)459-471 SCI 科研论文 第二作者

48 Stability and Bifurcation Analysis in a Neural Network Model with Delays DYNA. CONTI. DIS. IMPUL. SYST. A: Mathematical Analysis 13(2006) 177-192 SCI 科研论文 第一作者

49 Bifurcation analysis of a population model and the resulting SIS epidemic model with delays J.Comp.Appl. Math 197(2006)1:169-187 SCI 科研论文 第一作者

50 Multiple bifurcation analysis in a neural network model with delays International .J. Bifurcation and Chaos 16, No. 10 (2006) 29 SCI 科研论文 第二作者

51 Synchronized Hopf bifurcation analysis in a neural network model with delays Journal of Mathematical Analysis and Applications 312(2005) 1:205-229 SCI 科研论文 第一作者

52 Hopf bifurcation analysis in a delayed Nicholson blowflies equation Nonlinear Analysis 60(2005) 7:1351-1367 SCI 科研论文 第一作者

53 Bifurcation in a two-dimensional neural network model with delay Applied Mathematics and Mechanics-English 26(2005)2:210-217 SCI 科研论文 第一作者

54 Local Hopf bifurcation and global periodic solutions in a delayed predator–prey system Journal of Mathematical Analysis and Applications 301(2005) 1:1-21 SCI 科研论文 第二作者

55 Stability and bifurcation analysis in Van der Pol oscillator with delayed feedback Journal of Sound and Vibration 283(2005) 801-819 SCI 科研论文 第一作者

56 Stability and bifurcation of mutual system with time delay Chaos,Solitons and Fractals 21(2004)729-740 SCI 科研论文 第二作者

57 Stability and bifurcation analysis in a kind of business cycle model with delay Chaos,Solitons and Fractals 22(2004)883-896 SCI 科研论文 第二作者

58 Stability analysis in a first-order complex differential equations with delay Nonlinear Analysis 59(2004)657-671 SCI 科研论文 第一作者

59 Global existence of periodic solutions in a tri-neuron network model with delays Physica D 198(2004)106-119 SCI 科研论文 第一作者

60 Bifurcation analysis for Chen-s system with delayed feedback and its application to control of chaos Chaos,Solitons and Fractals 22(2004)75-91 SCI 科研论文 第二作者

61 Bifurcation analysis and existence of periodic solutions in a simple neural network with delays Chaos 14(2004)3:940-953 SCI 科研论文 第一作者

62 Local and global Hopf bifurcation in a delayed hematopoiesis model International J. Bifuecation and Chaos 14(2004)11: 3909-391 SCI 科研论文 第二作者

63 Bifurcation from a homoclinic orbit in partial functional differential equations Discrete and Continuous Dynamical Systems A.9(2003)5: 1293-132 SCI 科研论文 第二作者

64 Hopf bifurcations of bi-parameter ordinary differential equations International J. Bifurcation and Chaos 13(2003) 1545-1560 SCI 科研论文 第二作者

65 On the zeros of transcendental functions with applications to stability of delay differential equations with two delays DYNA. CONTI. DIS. IMPUL. SYST. A: Mathematical Analysis 10(2003) 863-874 SCI 科研论文 第二作者

66 Hopf Bifurcations of Bi-Parameter Ordinary Differential Systems International Journal of ifurcation and Chaos 2003 SCI 科研论文 第二作者

67 Monotone method for first and second-order periodic boundary value problems and periodic solutions of functional differential equations Nonlinear Analysis 50(2002)885-898 SCI 科研论文 第二作者

68 中立型微分方程零解的稳定性与 Hopf分支 数学学报 49(2002)1:93-104 一级 科研论文 第一作者

69 Oscillatory phenomena and stability of periodic solutions in a simple neural network with delay Nonlinear Phenomena in Complex Systems 5(2002)4:407-417 科研论文 第一作者

70 On subharmonic solutions of systems of difference equations with periodic perturbations. Part I: Existence J.Math.Anal.Appl 275(2002)495-511 SCI 科研论文 第二作者

71 On subharmonic solutions of systems of difference equations with periodic perturbations. Part II: Multiplicity and stability J.Math.Anal.Appl 276(2002)477-496 SCI 科研论文 第二作者

72 Positive periodic solutions of functional differential equations and population model Electronic Journal of Differential Equations (2002)71:1-13 科研论文 第二作者

73 中立型微分方程零解的稳定性与全局Hopf分支 数学学报 2002.1 一级 科研论文 第一作者

74 On subharmonic solutions of systems of difference equations with periodic perturbations Part II: Multiplicity and stability J. Math. Anal. Appl. 2002 SCI 科研论文 第二作者

75 Subharmoinc solutions of systems of difference equations with periodic perturbations Part I: Existence J. Math. Anal. Appl. 2002 SCI 科研论文 第二作者

76 On the zeros of third degree exponential polynomial with applications to a delayed model for the control of testosteron IMA J.Math.Appl.Medi.Bio 18(2001)41-52 SCI 科研论文 第二作者

77 Stability and bifurcation in a neural network model with delay Differential Equations and Dynamical Systems 9(2001)321-339 国际 科研论文 第二作者

78 Existence of positive periodic solutions for Volterra intergo-differential equations 数学物理学报(英文版) 21B(2001)4:553-560 SCI 科研论文 第二作者

79 On the zeros of a third degree exponential polynomial with applications to a delayed model for the control of testosterone secretion IMA Journal of Mathematics Applied in Medicine and Biology 2001 SCI 科研论文 第二作者

80 Periodic solutions of planar systems with two delays Proc.Roy.Soc. Ediburgh Sect. A 129(1999)1071-1032 SCI 科研论文 第二作者

81 Stability and Hopf bifurcation in a neural network model with two delays Physica D. 130(1999)255-272 SCI 科研论文 第一作者

82 Qualitative analysis of a neural network model with multiple delays International J. Bifurcation and Chaos 9(1999)1585-1595 科研论文 第三作者

83 Stability and bifurcation in delay-differential equations with two delays J.Math.Anal.Appl. 263(1999)254-280 科研论文 第三作者

84 Global existence of periodic solutions of Lienard equations with finite delay, Dynamics of Continuous Discrete and Impulsive Systems 6(1999)603-614 SCI 科研论文 第一作者

荣誉奖励:


1. 1989年获国家教委科技进步奖二等奖。

2. 1993年获国家教委科技进步奖三等奖。

3. 1994年获国务院政府津贴。

4. 2010年获教育部全国高等学校科学研究优秀成果二等奖。

5. 2006年,黑龙江省自然科学二等奖。

资料更新中……

文章录入:zgkjcx    责任编辑:zgkjcx 
  • 上一篇文章:

  • 下一篇文章: 没有了
  •  

    关于我们 | 加入收藏 | 联系我们 | 设为首页 | 广告说明 | 合作项目

    主办单位名称:科技创新网 工信部备案号:京ICP备06031925号   公安备案号:11010802029847
    版权所有:未经授权禁止复制或建立镜像 E-Mail:zgkjcx08@126.com